# SDR SWAA2022031671029

- Difficulty date: February 10, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR PANEL 145AL HAS CORROSION AT BONDING WIRE ATTACHED TO THE DOOR. / [01] REMOVED AND REPLACED TOILET SERVICE DOOR IN REF WITH B737 AMM 52-49-07-000-801 & 52-49-07-400-801.;[02] PERFORMED BONDING RESISTANCE CHECK PER B737 AMM 52-49-07-400-801 PARA. 3.C(1)(E): RESISTANCE CHECK PASSED. TOOL USED B/C 16812; CAL DUE DATE 25-OCT-2022.;[03] VERIFIED STEPS 1 AND 2.;[04] APPLIED TOPCOAT TO TOILET SERVICE DOOR PANEL 145AL IAW B737 AMM 51-21-73-370-803.;[05] VERIFIED 4;COMPLETE
